ResearcherID Thomson Reuters  

Zharinov, Victor V
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: J-6828-2013
URL: http://www.researcherid.com/rid/J-6828-2013
ORCID: http://orcid.org/0000-0001-9518-0187
My Institutions (more details)
Primary Institution:
Sub-org/Dept: mathematical physics
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: CONSERVATION LAWS, DIFFERENTIAL IDENTITIES, AND CONSTRAINTS OF PARTIAL DIFFERENTIAL EQUATIONS
 Author(s): Zharinov, V. V.
 Source: Theoretical and Mathematical Physics Volume: 185 Issue: 2 Pages: 1557-1581 Published: 2015
 Times Cited: 3
added
13-Feb-17
2.  Title: A model of relativistic dynamics
 Author(s): Zharinov, V. V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 285 Issue: 1 Pages: 120-131 Published: 2014
 Times Cited: 0
 DOI: 10.1134/s0081543814040099
added
13-Feb-17
3.  Title: ALGEBRAIC ASPECTS OF GAUGE THEORIES
 Author(s): Zharinov, V. V.
 Source: Theoretical and Mathematical Physics Volume: 180 Issue: 2 Pages: 942-957 Published: 2014
 Times Cited: 1
 DOI: 10.1007/s11232-014-0190-x
added
13-Feb-17
4.  Title: The formal de Rham complex
 Author(s): Zharinov, V. V.
 Source: Theoretical and Mathematical Physics Volume: 174 Issue: 2 Pages: 220-235 Published: 2013
 Times Cited: 2
 DOI: 10.1007/s11232-013-0019-z
added
14-Oct-13
5.  Title: Cohomologies of spaces of Schwartz distributions
 Author(s): Zharinov, V. V.
 Source: Theoretical and Mathematical Physics Volume: 172 Issue: 1 Pages: 879-884 Published: 2012
 Times Cited: 1
 DOI: 10.1007/s11232-012-0083-9
added
14-Oct-13
6.  Title: Cohomologies of spaces of Schwartz test functions
 Author(s): Zharinov, V. V.
 Source: Theoretical and Mathematical Physics Volume: 170 Issue: 3 Pages: 263-273 Published: 2012
 Times Cited: 2
 DOI: 10.1007/s11232-012-0028-3
added
14-Oct-13
7.  Title: SYMMETRIES AND CONSERVATION LAWS OF DIFFERENCE EQUATIONS
 Author(s): Zharinov, V. V.
 Source: Theoretical and Mathematical Physics Volume: 168 Issue: 2 Pages: 1019-1034 Published: 2011
 Times Cited: 0
added
14-Oct-13
8.  Title: A differential-Difference bicomplex
 Author(s): Zharinov, V. V.
 Source: Theoretical and Mathematical Physics Volume: 165 Issue: 2 Pages: 1401-1420 Published: 2010
 Times Cited: 1
 DOI: 10.1007/s11232-010-0117-0
added
14-Oct-13
9.  Title: Evolution systems with constraints in the form of zero-divergence conditions
 Author(s): Zharinov, V. V.
 Source: Theoretical and Mathematical Physics Volume: 163 Issue: 1 Pages: 401-413 Published: 2010
 Times Cited: 1
 DOI: 10.1007/s11232-010-0031-5
added
14-Oct-13
10.  Title: Aleksei Alekseevich Dezin (obituary)
 Author(s): Vladimirov, V. S.; Volovich, I. V.; Gushchin, A. K.; et al.
 Source: Russian Mathematical Surveys Volume: 64 Issue: 3 Pages: 553-560 Published: 2009
 Times Cited: 0
 DOI: 10.1070/RM2009v064n03ABEH004621
added
14-Oct-13
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: